# SDR BJNA020404

- Difficulty date: April 6, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY FORWARD CARGO COMPARTMENT PER BMM 33-51-71, CHECKS NORMAL.  (M)
